Translator Disclaimer
2009 Computing Genus-$2$ Hilbert--Siegel Modular Forms over $\Q(\sqrt{5})$ via the Jacquet--Langlands Correspondence
Clifton Cunningham, Lassina Dembélé
Experiment. Math. 18(3): 337-345 (2009).

Abstract

In this paper we present an algorithm for computing Hecke eigensystems of Hilbert--Siegel cusp forms over real quadratic fields of narrow class number one. We give some illustrative examples using the quadratic field $\Q(\sqrt{5})$. In those examples, we identify Hilbert--Siegel eigenforms that are possible lifts from Hilbert eigenforms.

Citation

Download Citation

Clifton Cunningham. Lassina Dembélé. "Computing Genus-$2$ Hilbert--Siegel Modular Forms over $\Q(\sqrt{5})$ via the Jacquet--Langlands Correspondence." Experiment. Math. 18 (3) 337 - 345, 2009.

Information

Published: 2009
First available in Project Euclid: 25 November 2009

zbMATH: 1246.11102
MathSciNet: MR2555703

Subjects:
Primary: 11F41

Rights: Copyright © 2009 A K Peters, Ltd.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.18 • No. 3 • 2009
Back to Top